X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (54) 54
mathematics, applied (28) 28
analysis (12) 12
mathematics, general (11) 11
algebra (10) 10
banach space (7) 7
continuation methods (7) 7
operators (7) 7
surjective isometries (7) 7
applications of mathematics (6) 6
banach-spaces (6) 6
mappings (6) 6
c-1-homotopy (5) 5
compact mapping (5) 5
existence (5) 5
fixed point (5) 5
surjective (5) 5
surjective implicit function theorem (5) 5
surjective operator (5) 5
banach spaces (4) 4
fourier analysis (4) 4
fredholm mapping (4) 4
functional analysis (4) 4
geometry (4) 4
hilbert space (4) 4
homotopy (4) 4
lineability (4) 4
proper mapping (4) 4
[formula omitted]-homotopy (3) 3
calculus of variations and optimal control; optimization (3) 3
cohomology with local coefficients (3) 3
compact embedding (3) 3
computer science (3) 3
condensing (3) 3
econometrics (3) 3
mapping (3) 3
mathematical analysis (3) 3
mathematical modeling and industrial mathematics (3) 3
monotone map (3) 3
number (3) 3
operator theory (3) 3
polynomials (3) 3
potential theory (3) 3
set (3) 3
sets (3) 3
spaceability (3) 3
spaces (3) 3
strongly surjective map (3) 3
studies (3) 3
surjective property (3) 3
surjective restriction (3) 3
topological dimension (3) 3
zero point (3) 3
47h60 (2) 2
a-proper (2) 2
algebra and number theory (2) 2
algebrability (2) 2
algebras (2) 2
análisis funcional y teoría de operadores (2) 2
automorphisms (2) 2
banach spaces of continuous functions (2) 2
c 1 -homotopy (2) 2
coercive mapping (2) 2
coercive operator (2) 2
computational complexity (2) 2
condensing mapping (2) 2
construction (2) 2
continuation method (2) 2
convex and discrete geometry (2) 2
diffeomorphism (2) 2
e-unitary congruence (2) 2
electrical engineering (2) 2
evolution triple (2) 2
general topology (2) 2
geometry and topology (2) 2
hausdorff continua (2) 2
idempotent pure congruence (2) 2
idempotent-separating congruence (2) 2
idempotent-surjective semigroup (2) 2
index zero (2) 2
injective (2) 2
integral equations (2) 2
l-pseudomonotonicity (2) 2
linear isometries (2) 2
linear operators (2) 2
linear systems (2) 2
local derivations (2) 2
markov processes (2) 2
mathematical functions (2) 2
mathematical theorems (2) 2
mathematics - functional analysis (2) 2
mechanics (2) 2
nonlinearity (2) 2
number theory (2) 2
open map (2) 2
operator algebras (2) 2
optimization (2) 2
perturbation (2) 2
preserve idempotents (2) 2
proving (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


电子科学学刊:英文版, ISSN 0217-9822, 2012, Volume 29, Issue 3, pp. 319 - 327
Journal Article
Optimization Letters, ISSN 1862-4472, 10/2014, Volume 8, Issue 7, pp. 2127 - 2134
In this paper we provide a sufficient conditions that under them a vector quasimonotone set-valued mapping transfer to a vector monotone set-valued mapping... 
Monotone map | Vector pseudomonotone map | Vector quasimonotone map | Computational Intelligence | Operations Research/Decision Theory | Numerical and Computational Physics | Mathematics | Optimization | Surjective property | TRANSLATIONS | MATHEMATICS, APPLIED | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | MAPS
Journal Article
Mathematical Notes, ISSN 0001-4346, 1/2016, Volume 99, Issue 1, pp. 192 - 195
In the paper, quadratic mappings acting from one finite-dimensional space to another are studied... 
Mathematics, general | stable surjectivity | Mathematics | quadratic mapping | quadratic surjective mapping | MATHEMATICS | MAPS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 06/2014, Volume 102, pp. 84 - 90
Journal Article
Gazi University Journal of Science, ISSN 1303-9709, 2013, Volume 26, Issue 1, pp. 47 - 50
Journal Article
Topology and its Applications, ISSN 0166-8641, 09/2017, Volume 229, pp. 85 - 105
Journal Article
Central European Journal of Mathematics, ISSN 1895-1074, 2008, Volume 6, Issue 4, pp. 497 - 503
Let K be a CW-complex of dimension 3 such that H-3(K;Z) = 0 and M-Q8 the orbit space of the 3-sphere S-3 with respect to the action of the quaternion group... 
Linear systems | Cohomology with local coefficients | Quaternion group | Strongly surjective map | MATHEMATICS | quaternion group | strongly surjective map | linear systems | cohomology with local coefficients
Journal Article
Functional Analysis and Its Applications, ISSN 0016-2663, 1/2019, Volume 53, Issue 1, pp. 61 - 64
The solvability of the equation A(x) = f(x) on the sphere of a Hilbert space and the dimension of its solution set are studied in the case where A is a closed surjective operator and f is an odd Lipschitz mapping... 
Functional Analysis | Analysis | surjective operator | contraction mapping | Mathematics | Lipschitz constant | topological dimension | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Fundamenta Mathematicae, ISSN 0016-2736, 2006, Volume 192, Issue 3, pp. 195 - 214
Let K be a CW-complex of dimension 3 such that H-3 (K; Z) = 0, and M a closed manifold of dimension 3 with a base point a E M. We study the problem of... 
Complexes with zero top cohomology | Manifolds with abelian fundamental group | Cohomology with local coefficients | Strongly surjective map | MATHEMATICS | complexes with zero top cohomology | strongly surjective map | cohomology with local coefficients | manifolds with abelian fundamental group
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2010, Volume 73, Issue 4, pp. 835 - 839
Sufficient conditions are given to assert that a C 1 -proper mapping defined on a compact embedding between Banach spaces over K has a fixed point... 
Surjective Implicit Function Theorem | Compact embedding | Coercive mapping | [formula omitted]-homotopy | Continuation methods | Fixed point | Proper mapping | Zorn’s lemma | Zorn's lemma | homotopy | EXISTENCE | MATHEMATICS, APPLIED | NUMBER | MATHEMATICS | ZERO POINTS | C-1-homotopy | Nonlinearity | Mapping | Banach space | Images | Proving
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 12/2017, Volume 290, Issue 17-18, pp. 2788 - 2799
A well‐known result of J. Lindenstrauss and A. Pełczyński (1968) gives the existence of a universal non‐weakly compact operator between Banach spaces. We show... 
Primary: 46G25; Secondary: 47B10 | 47H60 | surjective operator ideals | universal polynomial | universal operator | Ideals of homogeneous polynomials | MATHEMATICS | IDEALS
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2017, Volume 42, Issue 2, pp. 525 - 534
Given a surjective mapping f : E -> F between Banach spaces, we investigate the existence of a subspace G of E, with the same density character as F, such that the restriction of f to G remains surjective... 
Nonlinear quotient | Density character | Smooth surjective mapping | Surjective restriction | Uniformly open map | MATHEMATICS | uniformly open map | FIBRATIONS | BANACH-SPACES | MANIFOLDS | nonlinear quotient | surjective restriction | density character
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 7/2019, Volume 113, Issue 3, pp. 1795 - 1798
... restriction · Density-surjective mapping Mathematics Subject Classification Primary 54E40 · 54C65 1 Introduction In recent years, there has been an increasing interest... 
Primary 54E40 | 54C65 | Surjective restriction | Theoretical, Mathematical and Computational Physics | Mathematics, general | Mathematics | Applications of Mathematics | Density-surjective mapping | Open surjective function | MATHEMATICS | Metric space
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2010, Volume 367, Issue 1, pp. 29 - 33
We show a unified method of proving the existence of C 1 -Fréchet smooth and Lipschitz mappings which are surjective or whose range of the derivative contains the whole dual unit ball... 
Fréchet smoothness | Surjective mappings | MATHEMATICS | MATHEMATICS, APPLIED | SMOOTH | Frechet smoothness | Derivatives (Financial instruments)
Journal Article
Topology Proceedings, ISSN 0146-4124, 2012, Volume 40, pp. 53 - 62
Conference Proceeding
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2017, Volume 455, Issue 2, pp. 1579 - 1596
Surjective isometries in a given unitarily invariant norm on n-by-n complex matrices and with respect to Jordan product, are classified. Moreover, the similar... 
Surjective preserver | Matrix algebra | Unitarily invariant function | Jordan product | MATHEMATICS | MATHEMATICS, APPLIED | MAPPINGS | ISOMETRIES | Computer science | Electrical engineering | Algebra
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2001, Volume 121, Issue 2, pp. 391 - 395
Sufficient conditions are given to assert that differentiable mappings and differentiable proper mappings between R n and R m share a value... 
Compact mapping | Surjective implicit function theorem | Zero point | C1-homotopy | Continuation methods | Proper mapping | homotopy | EXISTENCE | MATHEMATICS, APPLIED | surjective implicit function theorem | proper mapping | compact mapping | zero point | continuation methods | C-1-homotopy
Journal Article
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, ISSN 1345-4773, 2017, Volume 18, Issue 4, pp. 685 - 685
In this paper, we present existence results for the Minty variational inequality associated to a monotone operator with noncompact domain. As a consequence, we... 
MATHEMATICS | MATHEMATICS, APPLIED | Monotone mapping | Minty variational inequality | KKM condition | surjective mapping | EQUILIBRIUM PROBLEMS | OPERATORS
Journal Article
Chinese Annals of Mathematics. Series B, ISSN 0252-9599, 1998, Volume 19, Issue 3, pp. 273 - 280
.... Applications are given to extremum problem and some surjective mappings. 
Surjective mapping | Weak P.S. condition | Variational principle | Extremum problem | MATHEMATICS | variational principle | extremum problem | weak PS condition | surjective mapping
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.